# SDR HNAA2022061400221

- Difficulty date: June 11, 2022
- Submitted: June 14, 2022
- Operation: Air carrier
- Aircraft: N658AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145760
- Aircraft time: 41,124 hours, 37,550 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Cargo
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PDIS  658     26-15  2698361  11JUN22  ROC  CLOSE
      BAGGAGE SMOKE INDICATION, PERFORMED ACTION ITEMS. USED THE BAGGAGE EXTINGUISHER, POSSIBLE FALSE INDICATION.

FACT  11JUN22  22:30  ROC
            REMOVED AND REPLACED TOP AND BOTTOM BAG BAY FIRE BOTTLES AND TEE CHECK VALVE IAW EMB 145 AMM 26-23-01, OPS CHECK GOOD. REMOVED AND REPLACED FORWARD AND AFT BAG BAY SMOKE DETECTOR IAW EMB AMM 26-15-01, OPS CHECK GOOD.
